# SDR CALA2022042901099

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 69,900 hours, 25,731 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Regulator
- Part number: 1074926
- Condition: Broken
- Location: Rh Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK PRESSURE 10 PSI IN CRUISE INBD CREW REPORTED LOSS OF RT PACK PSI OCCURED ON CLIMBOUT, RT PER CREW OPERATED BOTH PACK ON GRD WITH APU BOTH PACKS OPERATED TWO ISSUES FOUND ON INITIAL EVALUATION:  CONTROL PRESSURE LINE PACK WAS CYCLED OFF THAN ON, NO HELP. NORMAL, SUGGEST ENGINE BLEED MALFUNCTION. BETWEEN BLEED AIR REGULATOR AND PRECOOLER CONTROL VALVE IS BROKEN AND THE ELECTRICAL CONNECTOR BRACKET ON THE BLEED AIR REGULATOR IS BROKEN (SEE ATTACHED PICTURES). REMOVED AND REPLACE BLEED AIR REGULATOR ALSO REMOVED AND REPLACED SENSE LINE AND SUPPLY PRESURE SENSE LINE REF AMM 36-11-03. ADD EMP:U110124,U006440,U107561, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1070921  SN OFF 7610 REGULATOR, BLEE  OFF 29-3611-9-0005 7610 ON 29-3611-9-0005 4334
